That all sound pretty miserable. Please be careful!!! Falling can really do serious damage. I am with Rhonda that you need to at least call your doctor. I am not too fond of eye issues; I would be going to see an opthalmologist to get that eye checked even if it lasted only a short time. An opthalmologist ( not an optometrist ) can check your optic nerve for inflammation.
I know that you are recently diagnosed. Rhonda is not as good as I am in the memory department lol. Hang in there and let us know what the doc says if you call.
Love and prayers,
That suddenly falling down thing is what started me on the road to a diagnosis, now years and years ago. It would happen so suddenly and unexpectedly, I thought I was having some sort of "mini seizures" or something.
Do be careful. You can really injure yourself falling, and cause damage above what might be happening with the MS!
I've had the strange vision thing too...
What you describe with your eye(s) sounds horrible. What does your neurologist say about that? Are they treating it? Many people get steroid treatments when it gets bad. I have heard that the ON responds real well to the IV solumedrol. Ask your doctor.
You need a cane by the way!!! Here is the way my doctor said I should check to see if I need a cane; if you cannot stand for twenty seconds unassissted on one leg/foot then you need the cane. I use mine like that. Over time, I have come to know when I am going to need it and when I am ok without it. I have not fallen in quite some time so I am pretty please with that. Having a serious injury on top of MS is not a good thing. Talk to your doctor about a referrel to physical therapy. You need some coaching on how to use a cane. Things like correct height and how to navigate stairs is a must. I thought using a cane was a no brainer but once I was measured, I cannot stand to use a cane that is not "my size".
Solumedrol is the IV steroid. I know that this is a lot to adjust to. It really is. That is absolutely the hardest part - adjusting to the "new" you. The solumedrol is what most people take for a "flare". You usually have an IV infusion for 3 - 5 days. It takes about an hour to an hour and half then you are on your way. It is a very high dose of steroids and not without side effects but it can shorten the duration of the discomfort of a flare. It is not known for lessening any residuals though (according to my doctor). Please do consider that cane; talk to your doctor about it.
Hang in there and keep posting.